# SDR AALA201703109012

- Difficulty date: March 8, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 2,752 hours, 1,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR DAMPER CYLINDER WAS 0 PSI ON PS CHECK.  RECHARGED L3 DOOR DAMPER CYLINDER IAW AMM 52-22-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
